Please use this identifier to cite or link to this item:
doi:10.22028/D291-37570
Title: | Special MMP for log canonical generalised pairs (with an appendix joint with Xiaowei Jiang) |
Author(s): | Lazić, Vladimir Tsakanikas, Nikolaos |
Language: | English |
Title: | Selecta Mathematica |
Volume: | 28 |
Issue: | 5 |
Publisher/Platform: | Springer Nature |
Year of Publication: | 2022 |
Free key words: | Minimal Model Program Generalised pairs Termination of flips Minimal models · Weak Zariski decompositions Mori fibre spaces |
DDC notations: | 510 Mathematics |
Publikation type: | Journal Article |
Abstract: | We show that minimal models of Q-factorial NQC log canonical generalised pairs exist, assuming the existence of minimal models of smooth varieties. More generally, we prove that on a Q-factorial NQC log canonical generalised pair (X, B + M) we can run an MMP with scaling of an ample divisor which terminates, assuming that it admits an NQC weak Zariski decomposition or that KX + B + M is not pseudoeffective. As a consequence, we establish several existence results for minimal models and Mori fibre spaces. |
DOI of the first publication: | 10.1007/s00029-022-00798-8 |
URL of the first publication: | https://link.springer.com/article/10.1007/s00029-022-00798-8 |
Link to this record: | urn:nbn:de:bsz:291--ds-375709 hdl:20.500.11880/33992 http://dx.doi.org/10.22028/D291-37570 |
ISSN: | 1420-9020 1022-1824 |
Date of registration: | 13-Oct-2022 |
Faculty: | MI - Fakultät für Mathematik und Informatik |
Department: | MI - Mathematik |
Professorship: | MI - Prof. Dr. Vladimir Lazić |
Collections: | SciDok - Der Wissenschaftsserver der Universität des Saarlandes |
Files for this record:
File | Description | Size | Format | |
---|---|---|---|---|
s00029-022-00798-8.pdf | 767,48 kB | Adobe PDF | View/Open |
This item is licensed under a Creative Commons License